Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Bleeding during intercourse, pain near ovaries, body tremors. On pills, had taken whooping cough vaccine a week ago. Cause?

Hi, before I begin asking my question that I am wondering about. I have been with the same partner for almost 5 years. I ve also been on the pill (Evlen Ed) for 5 years. I had my period as normal it lasted it s usual 5-6 days. Now 3 days after my period my partner and had sexual intercourse and I found out I was bleeding during intercourse (only a little) but realised I was bleeding before we even had sex. We haven t been with other people we have both been checked for all std s and come back all clear. So I was bleeding and thought okay maybe he hurt me somewhere (this was on Wednesday and later that night I thought I stopped.) I woke up the next morning and I was bleeding heavy like my period I had bad pain and nothing could ease me which is sad but when I do get period pain which is now most of the time 99% Of the time (due to something happening to me a couple of years back) And later that evening I woke I felt sick (so I did eat some food - didn t help though), in alot of pain near my ovaries, shaking and thought I was going to die I could like something was traveling up my body and it was either going to go to my heart or my brain. I rested, fell asleep and woke later that night and I did feel much better although a bit loopy and stilin a lot of pain. I am still bleeding and it is a dark red in colour it hasn t eased yes I am still taking my pill everyday. I did have the Whooping Cough vacine a week ago could that be causing this or could it be something else? Thank you
Asked On : Mon, 3 Dec 2012
Answers:  2 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
whooping cough vaccine has no relation with this problem.
meet a lady doctor for the local examination of any wound.
go for scan test for your stomach[abdomen] to clarify any internal problems.
Answered: Wed, 21 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor